# SDR 2008UALA00930

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 40,529 hours, 11,233 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ON FLOOR AFT OF ROW 30 INOPERATIVE.  DAMAGE (UNKNOWN) TO FEEDER CABLE.  REPLACED FEEDER CABLE, OPS CHECKED NORMAL.
